Archivum mathematicum

ISSN 1212-5059 · Volume 49 (2013), No. 2 · Electronic Edition

Akhlaq A. Siddiqui
On unitary convex decompositions of vectors in a $JB^{*}$-algebra
pp. 79–86: Abstract, GZIP-PS (375 KiB), PDF (380 KiB)

P. M. Kouotchop Wamba and A. Ntyam
Tangent lifts of higher order of multiplicative Dirac structures
pp. 87–104: Abstract, GZIP-PS (442 KiB), PDF (447 KiB)

Khalida Aissani and Mouffak Benchohra
Semilinear fractional order integro-differential equations with infinite delay in Banach spaces
pp. 105–117: Abstract, GZIP-PS (403 KiB), PDF (413 KiB)

Martha Guzmán-Partida
CLO spaces and central maximal operators
pp. 119–124: Abstract, GZIP-PS (357 KiB), PDF (364 KiB)

Gao-Yang Jia and Zhen-Rong Zhou
Stabilities of F-Yang-Mills fields on submanifolds
pp. 125–139: Abstract, GZIP-PS (408 KiB), PDF (427 KiB)